*AdvaCare Paracetamol + Ibuprofen + Caffeine Capsules are GMP certified.

**AdvaCare Paracetamol + Ibuprofen + Caffeine Capsules are manufactured in our facilities located in China, India and USA.

(choose the specifications you require below)

Dosage:

500mg + 200mg + 30mg;325mg + 200mg + 40mg

*or according to distributor/market composition

Packaging:

10 capsules/blister, 1 blister/box;10 capsules/blister, 10 blisters/box;1,000 capsules/bottle

*or according to distributor/market requirements

Therapy:

Analgesic, Anti-pyretic, Non-Steroidal Anti-Inflammatory Drug (NSAID)

Active Ingredients:

Paracetamol + Ibuprofen + Caffeine

Request Quotation:

*Once Inquiry List is completed, fill fields below and SEND INQUIRY


Product Information

General Information:
AdvaCare is a GMP manufacturer of Paracetamol + Ibuprofen + Caffeine capsules.

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It is used for relief of symptoms of arthritis, primary dysmenorrhea, fever, and as an analgesic, especially where there is an inflammatory component. Ibuprofen is known to have an antiplatelet effect, though it is relatively mild and short-lived when compared with that of aspirin or other better-known antiplatelet drugs.

Paracetamol, or acetaminophen, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). It is used to treat many conditions such as headaches, migraine, muscle aches, arthritis, backache, toothaches, colds, and fevers.

Caffeine, the world’s most common stimulant, is used in this drug combination to speed up the action of the drug.

Side Effects:
As with all pharmaceuticals some unwanted effects can occur from the use of paracetamol + ibuprofen + caffeine capsules. Always consult a doctor or health care professional for medical advice before use. Common side effects include, but may not be limited to: stomach ache, heartburn, dizziness, rash, drowsiness, nausea, vomiting, constipation and ringing in the ears.

Seek medical attention if the following develop: changes in your vision, shortness of breath, swelling or rapid weight gain, skin rash, signs of stomach bleeding, liver problems, kidney problems, anemia or severe skin reaction. For a comprehensive list of all possible effects, consult your doctor.

If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

  • For more information about our Paracetamol + Ibuprofen + Caffeine Capsules
    email us at: [email protected]

Additional Information

Always consult your doctor or pharmacist before taking paracetamol + ibuprofen + caffeine capsules.

If your condition does not improve or becomes worse, then call your doctor.

Driving or operating machinery is okay.

Do NOT use paracetamol + ibuprofen + caffeine capsules if:

  • You are allergic to any ingredient in ibuprofen/aspirin/caffeine;
  • You are a child or teenager with influenza (flu) or chickenpox;
  • You have bleeding problems, such as hemophilia, von Willebrand disease, or low blood platelets;
  • You have had a severe allergic reaction (eg, severe rash, hives, swelling of the face, breathing difficulties, dizziness) to aspirin, tartrazine, or a nonsteroidal anti-inflammatory drug (NSAID) (eg, celecoxib, ibuprofen, naproxen);
  • You are taking an NSAID or another medicine that contains acetaminophen.

Use of paracetamol + ibuprofen + caffeine capsules during pregnancy or breast feeding is not recommended as taking this medicine during the last 3 months of pregnancy may harm the unborn baby. Also it can be found in breast milk. Consult your doctor or health care professional before taking it.
Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise.
Several drugs might interact with ibuprofen + paracetamol + caffeine including: lithium, methotrexate, a blood thinner (warfarin, coumadin, jantoven), heart or blood pressure medication, including a diuretic or “water pill”, steroid medicine (such as prednisone), quinolones (i.e., ciprofloxacin) theophyllines, duloxetine ephedrine.
Consult with your doctor about any medications you are taking, before your treatment with paracetamol + ibuprofen + caffeine capsules.

Request
Product Price